Alert archive / Missouri / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 483, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Oct 11, 2011, 6:33 PM CDT for Barry County, Stone County, Missouri. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 11, 2011, 6:33 PM CDT (23:33 UTC)
- Expired
- Oct 11, 2011, 7:30 PM CDT
- In force
- 57 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Barry County, MO, Stone County, MO
The radar
The Springfield radar (KSGF), 76 km from the middle of the area, began a volume at 23:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 11.6 hours before the alert went out and 42 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 644 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 755 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 96 m²/s²
- 0-3 km storm-relative helicity
- 106 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted, in the capitals the NWS used until 2016.
056
WUUS53 KSGF 112333
SVRSGF
MOC009-209-120030-
/O.NEW.KSGF.SV.W.0483.111011T2333Z-111012T0030Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
633 PM CDT TUE OCT 11 2011
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN BARRY COUNTY IN SOUTHWEST MISSOURI...
SOUTHERN STONE COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 730 PM CDT.
* AT 631 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM EAGLE ROCK TO 12
MILES SOUTH OF GOLDEN...MOVING NORTHEAST AT 20 MPH. THESE STORMS
ARE CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN
EXCESS OF 60 MPH.
* LOCATIONS IMPACTED INCLUDE INDIAN POINT AND KIMBERLING CITY.
OTHER LOCATIONS IN THE WARNING INCLUDE ROARING RIVER STATE PARK AND
TABLE ROCK LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.
PERSONS ON OR NEAR TABLE ROCK LAKE...GET OUT OF THE WATER AND MOVE
INDOORS OR INSIDE A VEHICLE. SEVERE THUNDERSTORMS POSE A VARIETY OF
LIFE THREATENING HAZARDS TO BOATERS INCLUDING STRONG WINDS...VERY
CHOPPY WATERS...HAIL...DEADLY CLOUD TO GROUND LIGHTNING...AND
POTENTIALLY BLINDING RAINS. DON'T BE CAUGHT OUT ON THE WATER IN A
SEVERE THUNDERSTORM...BOATERS SHOULD IMMEDIATELY SEEK SAFE HARBOR.
&&
LAT...LON 3656 9385 3670 9358 3667 9331 3650 9332
3649 9333 3649 9380
TIME...MOT...LOC 2333Z 237DEG 17KT 3655 9378 3636 9364
WIND...HAIL 60MPH 1.00IN
$$
HATCH4 follow-up statements
038
WWUS53 KSGF 112348
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
648 PM CDT TUE OCT 11 2011
MOC009-209-120030-
/O.CON.KSGF.SV.W.0483.000000T0000Z-111012T0030Z/
BARRY MO-STONE MO-
648 PM CDT TUE OCT 11 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR SOUTHERN STONE AND SOUTHEASTERN BARRY COUNTIES...
AT 645 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES
NORTHWEST OF GOLDEN TO 9 MILES SOUTHEAST OF GOLDEN...MOVING NORTHEAST
AT 20 MPH. THESE STORMS ARE CAPABLE OF PRODUCING QUARTER SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH.
LOCATIONS IMPACTED INCLUDE GOLDEN...INDIAN POINT...KIMBERLING CITY...
LAMPE...SHELL KNOB AND SILVER DOLLAR CITY.
OTHER LOCATIONS IN THE WARNING INCLUDE TABLE ROCK LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.
&&
LAT...LON 3661 9374 3670 9358 3667 9331 3650 9332
3649 9333 3649 9370
TIME...MOT...LOC 2348Z 237DEG 17KT 3658 9370 3641 9357
WIND...HAIL 60MPH 1.00IN
$$
HATCH148
WWUS53 KSGF 120005
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
705 PM CDT TUE OCT 11 2011
MOC009-209-120030-
/O.CON.KSGF.SV.W.0483.000000T0000Z-111012T0030Z/
BARRY MO-STONE MO-
705 PM CDT TUE OCT 11 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR SOUTHERN STONE AND SOUTHEASTERN BARRY COUNTIES...
AT 700 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM SHELL KNOB
TO 10 MILES SOUTHWEST OF LAMPE...MOVING NORTHEAST AT 20 MPH. THESE
STORMS ARE CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH.
LOCATIONS IMPACTED INCLUDE INDIAN POINT...KIMBERLING CITY...LAMPE...
SHELL KNOB AND SILVER DOLLAR CITY.
OTHER LOCATIONS IN THE WARNING INCLUDE TABLE ROCK LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.
PERSONS ON OR NEAR TABLE ROCK LAKE...GET OUT OF THE WATER AND MOVE
INDOORS OR INSIDE A VEHICLE. SEVERE THUNDERSTORMS POSE A VARIETY OF
LIFE THREATENING HAZARDS TO BOATERS INCLUDING STRONG WINDS...VERY
CHOPPY WATERS...HAIL...DEADLY CLOUD TO GROUND LIGHTNING...AND
POTENTIALLY BLINDING RAINS. DON'T BE CAUGHT OUT ON THE WATER IN A
SEVERE THUNDERSTORM...BOATERS SHOULD IMMEDIATELY SEEK SAFE HARBOR.
&&
LAT...LON 3650 9360 3663 9370 3670 9358 3667 9331
3650 9332 3649 9333
TIME...MOT...LOC 0005Z 237DEG 17KT 3663 9362 3646 9350
WIND...HAIL 60MPH 1.00IN
$$
HATCH295
WWUS53 KSGF 120015
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
715 PM CDT TUE OCT 11 2011
MOC009-120025-
/O.CAN.KSGF.SV.W.0483.000000T0000Z-111012T0030Z/
BARRY MO-
715 PM CDT TUE OCT 11 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BARRY COUNTY IS
CANCELLED...
&&
LAT...LON 3650 9357 3658 9356 3665 9349 3667 9331
3650 9332 3649 9333
TIME...MOT...LOC 0015Z 226DEG 18KT 3652 9348
$$
MOC209-120030-
/O.CON.KSGF.SV.W.0483.000000T0000Z-111012T0030Z/
STONE MO-
715 PM CDT TUE OCT 11 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR SOUTHERN STONE COUNTY...
AT 710 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM 5 MILES SOUTHWEST OF LAMPE...OR 10
MILES SOUTHWEST OF KIMBERLING CITY...MOVING NORTHEAST AT 20 MPH. THIS
STORM IS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS
IN EXCESS OF 60 MPH.
LOCATIONS IMPACTED INCLUDE INDIAN POINT AND KIMBERLING CITY.
OTHER LOCATIONS IN THE WARNING INCLUDE TABLE ROCK LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.
&&
LAT...LON 3650 9357 3658 9356 3665 9349 3667 9331
3650 9332 3649 9333
TIME...MOT...LOC 0015Z 226DEG 18KT 3652 9348
WIND...HAIL 60MPH 1.00IN
$$
HATCH161
WWUS53 KSGF 120028
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
728 PM CDT TUE OCT 11 2011
MOC209-120038-
/O.EXP.KSGF.SV.W.0483.000000T0000Z-111012T0030Z/
STONE MO-
728 PM CDT TUE OCT 11 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN STONE COUNTY WILL
EXPIRE AT 730 PM CDT...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO LONGER
SEVERE...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.
LAT...LON 3650 9357 3658 9356 3665 9349 3667 9331
3650 9332 3649 9333
TIME...MOT...LOC 0028Z 226DEG 18KT 3656 9341
$$
HATCHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 11, 2:20 PM CDT, 4 hours 13 minutes earlier.
Area forecast discussion, Oct 11, 2:20 PM CDT, 4 hours 13 minutes before
AREA FORECAST DISCUSSION...CORRECTION NATIONAL WEATHER SERVICE SPRINGFIELD MO 220 PM CDT TUE OCT 11 2011 .DISCUSSION... MODELS ARE IN GENERAL AGREEMENT ON THE OVERALL SYNOPTIC PATTERN OVER THE NEXT THREE DAYS. SOME MUCH NEEDED RAINFALL COULD BE IN THE OFFERING. EXPECT ON THE ORDER OF A QUARTER OF AN INCH OVER MOST OF THE AREA THROUGH WEDNESDAY EVENING. A MODERATE TO WEAK BROAD UPPER LEVEL TROUGH OVER THE PLAINS STATES WILL CONTINUE TO TRACK EASTWARD INTO THE AREA THROUGH WEDNESDAY. THIS FEATURE WILL BRING A RISK OF SHOWER ACTIVITY TO THE AREA. MORE NOTABLY...A POTENT SPEED MAX...VIEWED ON THE ANIMATED WATER VAPOR IMAGERY OVER THE PACIFIC NORTHWEST...WILL RAPIDLY CROSS THE INTER-MOUNTAIN REGION AND APPROACH THE OZARKS WITH TIME. THIS SYSTEM...ALONG WITH ITS ASSOCIATED SURFACE COLD FRONT...WILL BRING THE BEST SHOT OF PRECIPITATION AND CONVECTIVE ACTIVITY TO THE REGION WEDNESDAY AFTERNOON AND EVENING. AT THIS POINT...DUE TO THE LACK OF LOW LEVEL WIND SHEAR...WE DO NOT EXPECT ANY SIGNIFICANT CHANCE OF SEVERE WEATHER...HOWEVER...A FEW ISOLATED STRONG TO MARGINALLY SEVERE STORMS CANNOT BE RULED OUT. AFTER THE FRONTAL PASSAGE LATE WEDNESDAY...A BROAD UPPER LEVEL RIDGE WILL BUILD BACK OVER THE DESERT SOUTHWEST KEEPING THE AREA IN A DRY PATTERN. WARM TEMPERATURES WILL ALSO ACCOMPANY THIS SCENARIO INTO EARLY NEXT WEEK. EVEN THOUGH THE RIDGE FLATTENS OUT SOMEWHAT OVER THE WEEKEND...ANY SHORTWAVE ACTIVITY APPEARS TO REMAIN WELL TO THE NORTH OF THE OZARKS THROUGH MONDAY. PER GFS...WE MAY SEE A SECOND CHANCE OF RAIN ON TUESDAY AS A RIDGE OVER THE WEST COAST STATES AMPLIFIES AND FLOW BECOMES MORE MERIDIONAL. THE GFS SUGGESTS THAT A FAIRLY VIGOROUS SHORTWAVE DIVING SOUTHWARD FORM CANADA COULD CREATE A ROUND OF SHOWERS AND THUNDERSTORMS NEXT TUESDAY. THE ECMWF PORTRAYS A MORE ZONAL PATTERN AND KEEPS THE STRONGEST SHORT WAVE SUPPORT AND MOST OF THE PRECIPITATION TO OUR EAST. WE WILL JUST HAVE TO WAIT TO SEE IF MODELS COME INTO PHASE ON THIS PATTERN FOR EARLY NEXT WEEK. COLUCCI && .AVIATION... /ISSUED 1242 PM CDT TUE OCT 11 2011/ FOR THE 11/1800Z KSGF/KJLN/KBBG TAFS...A DISTURBANCE LIFTING NNE THROUGH THE REGION TODAY IS PRODUCING AN AREA OF SHOWERS AND ISOLD TSTMS. VFR CEILINGS...POSSIBLY BRIEFLY HIGH END MVFR AT TIMES WILL OCCUR. ISOLATED VERY BRIEF HEAVIER SHOWERS WILL ALSO REDUCE VISIBILITY TO THE MVFR AND EVEN IFR CATS ON A LOCALIZED BASIS EARLY IN THE TAF PERIOD. AFTER 00Z...CONTINUED WITH THE PREVIOUS FORECAST OF VFR CONDITIONS. PROGGED SOUNDINGS SHOW FAIRLY EXTENSIVE MID LEVEL CLOUDS TONIGHT AHEAD OF AN APPROACHING COLD FRONT. SHOWERS/ISOLD TSTMS WILL LIKELY BECOME MORE NUMEROUS LATE IN THE TAF PERIOD AS THE FRONT MOVES INTO EASTERN KS. DSA && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Oct 11, 12:05 PM CDT, 6 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 1205 PM CDT TUE OCT 11 2011 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-121715- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 1205 PM CDT TUE OCT 11 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. WEATHER HAZARDS EXPECTED... LIMITED LIGHTNING RISK LIMITED HAIL RISK LIMITED THUNDERSTORM WIND RISK. DISCUSSION... ISOLATED THUNDERSTORMS WILL BE POSSIBLE TODAY AND TONIGHT OVER EXTREME SOUTHEASTERN KANSAS AND THE MISSOURI OZARKS. OCCASIONAL CLOUD TO GROUND LIGHTNING IS THE PRIMARY HAZARD EXPECTED...HOWEVER...THERE IS A LIMITED RISK FOR ISOLATED STRONG TO SEVERE THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THUNDERSTORMS WILL BE POSSIBLE WEDNESDAY INTO WEDNESDAY EVENING AHEAD OF A COLD FRONT THAT WILL ENTER THE REGION FROM THE WEST. A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE WEDNESDAY AFTERNOON AND EVENING. HAIL TO THE SIZE OF QUARTERS AND LOCALLY DAMAGING WIND GUSTS ARE THE PRIMARY HAZARDS EXPECTED. GUSTY NORTHWEST WINDS AND LOW RELATIVE HUMIDITY VALUES WILL RESULT IN ELEVATED FIRE WEATHER DANGER ACROSS THE OUTLOOK AREA ON THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) COLUCCI
In the hours before
Special weather statement, Oct 11, 1:39 PM CDT, 4 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
139 PM CDT TUE OCT 11 2011
MOZ089-094-111915-
DADE MO-LAWRENCE MO-
139 PM CDT TUE OCT 11 2011
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LAWRENCE AND
SOUTHEASTERN DADE COUNTIES UNTIL 215 PM CDT...
AT 136 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 4 MILES EAST OF MILLER...OR 8 MILES NORTH OF
MOUNT VERNON...MOVING NORTHEAST AT 20 MPH. PENNY SIZE HAIL...AND
WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.
LAT...LON 3719 9393 3736 9380 3733 9369 3728 9362
3709 9373
TIME...MOT...LOC 1839Z 211DEG 16KT 3723 9377
DSASpecial weather statement, Oct 11, 2:24 PM CDT, 4 hours 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 224 PM CDT TUE OCT 11 2011 MOZ101-112000- MCDONALD MO- 224 PM CDT TUE OCT 11 2011 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN MCDONALD COUNTY UNTIL 300 PM CDT... AT 221 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR LANAGAN...OR 5 MILES NORTHWEST OF PINEVILLE...MOVING NORTHEAST AT 15 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS IMPACTED INCLUDE ANDERSON...GOODMAN...LANAGAN AND PINEVILLE. IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. LAT...LON 3675 9452 3675 9429 3652 9441 3660 9461 TIME...MOT...LOC 1923Z 208DEG 11KT 3664 9446 DSA
Special weather statement, Oct 11, 5:14 PM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
514 PM CDT TUE OCT 11 2011
MOZ102-112245-
BARRY MO-
514 PM CDT TUE OCT 11 2011
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BARRY COUNTY UNTIL 545
PM CDT...
AT 512 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 4 MILES WEST OF BUTTERFIELD...OR 7 MILES
NORTHWEST OF CASSVILLE...MOVING NORTHEAST AT 15 MPH. PENNY SIZE HAIL
IS EXPECTED WITH THIS STORM.
THUNDERSTORMS POSE A VARIETY OF HAZARDS TO THOSE OUTDOORS...INCLUDING
HAIL... STRONG WINDS THAT CAN CREATE DANGEROUS FLYING PROJECTILES AND
DEBRIS...AS WELL AS DEADLY CLOUD TO GROUND LIGHTNING. IF YOU ARE IN
THE PATH OF THIS STORM...MOVE INDOORS TO A STURDY SHELTER
IMMEDIATELY.
LAT...LON 3693 9391 3692 9365 3680 9361 3665 9396
3676 9407
TIME...MOT...LOC 2214Z 222DEG 12KT 3675 9397
HATCHSpecial weather statement, Oct 11, 5:39 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
539 PM CDT TUE OCT 11 2011
MOZ102-112315-
BARRY MO-
539 PM CDT TUE OCT 11 2011
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN BARRY COUNTY UNTIL 615 PM
CDT...
AT 537 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR CASSVILLE...MOVING NORTHEAST AT 20 MPH.
PENNY SIZE HAIL...AND WINDS AROUND 45 MPH ARE EXPECTED WITH THIS
STORM. THIS ADVISORY IS A CONTINUATION OF THE PREVIOUS ADVISORY IN
EFFECT FOR BARRY COUNTY.
THUNDERSTORMS POSE A VARIETY OF HAZARDS TO THOSE OUTDOORS...INCLUDING
HAIL... STRONG WINDS THAT CAN CREATE DANGEROUS FLYING PROJECTILES AND
DEBRIS...AS WELL AS DEADLY CLOUD TO GROUND LIGHTNING. IF YOU ARE IN
THE PATH OF THIS STORM...MOVE INDOORS TO A STURDY SHELTER
IMMEDIATELY.
LAT...LON 3668 9392 3693 9387 3692 9362 3690 9361
3682 9361 3682 9358 3672 9358 3658 9380
TIME...MOT...LOC 2239Z 214DEG 18KT 3670 9382
HATCHThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 11, 4:33 AM CDT | Dense Fog Advisory | SGF | Barton, Cedar, Dade, Jasper, St. Clair, Vernon | 4 hr |
| Oct 11, 1:39 PM CDT | Special Weather Statement | SGF | Lawrence | 36 min |
| Oct 11, 2:24 PM CDT | Special Weather Statement | SGF | McDonald | 36 min |
| Oct 11, 5:14 PM CDT | Special Weather Statement | SGF | Barry | 31 min |
| Oct 11, 5:39 PM CDT | Special Weather Statement | SGF | Barry | 36 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.